Posted by Fifner on May 14, 2004, at 12:41:53
In reply to seroquel withdrawal syndromes?, posted by ttt on November 13, 2001, at 20:57:40
With regards to insomnia from seroquel withdrawal....
My wife is currently trying to stop seroquel and she took her last dose of 75mg three days ago. She has suffered from poor sleep, increased anxiety and itchiness... it was so bad last night that she believed bugs were on her. I took her to emergency and she was given Atavan. This helped her sleep. Atavan can be addictive for many people. As well, I read a really interesting book several months ago called 'The Melatonin Miracle'. I suggest that you look up melatonin on the internet. It helps regulate our sleep and is produced by our pinial glands. In the U.S melatonin can be purchased over the counter. Many people find it very effective for inducing sleep. If you do decide to try it.. start with a very small dose, because I have talked to two different people that started with slightly larger doses and although they slept like a log they both suffered from strange dreams and nightmares.